| Model Number |
FX2100X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo was returned to the manufacturer's service center for evaluation.There was no harm or injury reported.During the evaluation a ventilator inoperative alarm condition was observed and the device failed to power on.There was documentation of the alarm observed and no downloaded event log for review.The device's system board and system board to fio2 sensor cable were replaced to address the issues.There was rust observed on the cable.The device logs were not available; therefore, the date of the most recent ventilator inoperative occurrence could not be determined.Accordingly, the date the device was evaluated has been used as the event date for reporting purposes.At this time, the reported ventilator inoperative event is based solely on the customer's allegation and has not been confirmed through device evaluation.The device was tested and passed all final testing.
Additional Manufacturer Narrative
The reported failure of a ventilator inoperative and failing to power on is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6), review confirms that the device met the final acceptance criteria and was released for final distribution.